# SDR HEEA0012772

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 069102525
- Condition: Failed
- Location: Cockpit
- Component: KX165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOC RECEIVER NOT PULLING FLAG.
